# SDR DALA2017090506624

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 54,011 hours, 17,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT ASSY BROKEN OFF SEAT 41D. REPLACED ENDBAM P/N 101210-358BHW. SECURED EMERGENCY PATH LT ASSY AT 41D PER AMM 33-51.OP CHD OK.
